Pseudoaneurysm of the lingual artery after concurrent intra-arterial chemotherapy with radiotherapy for advanced tongue cancer.
Аннотация
BACKGROUND
Aneurysms of the external carotid artery and its branches are rare.
METHODS
We present an extremely rare case of pseudoaneurysm of the lingual artery secondary to concurrent intra-arterial chemotherapy via the superficial temporal artery for advanced tongue cancer.
RESULTS
The patient developed sudden and significant oral bleeding from the left tongue base 10 weeks after the completion of treatment. Angiography provided a diagnosis of pseudoaneurysm of the lingual artery, and subsequent endovascular intervention was an effective means of controlling bleeding.
CONCLUSION
Rupture of a pseudoaneurysm causes massive, life-threatening bleeding, which requires adequate diagnosis and treatment. Pseudoaneurysm should be considered in cases showing sudden oral bleeding after intra-arterial chemotherapy for advanced head and neck cancer.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.